Enumeration of optimally labelled graphs of bandwidth 2
Bull. Korean Math. Soc. 2017 Vol. 54, No. 6, 1883-1891
Published online November 6, 2017
Printed November 30, 2017
Gab-Byung Chae, MinSeok Cheong, Sang-Mok Kim
Wonkwang University, Korea University, Kwangwoon University
Abstract : An optimally labelled graph of bandwidth 2 is an ordered pair $(G, f)$ where $G$ is a simple graph with $bw(G)=2$ and $f : V(G) \rightarrow [n]$ is a bijection such that $bw(G, f)=2$. In this paper, the number of optimally labelled graphs of bandwidth two of order $n$ is enumerated by counting linear forests.
Keywords : enumeration, linear discrepancy, bandwidth
MSC numbers : 05C30
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd